# SDR UPS03240093

- Difficulty date: January 13, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SURFACE CORROSION ON FLOORBEAM TOP CAP BS 312 LBL 10 & LBL 24.75.  CARRIED OUT REPAIR AT ABOVE LOCATION IAW SRM 53-10-8.
